# SDR ASAA2018030623784

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 38,770 hours, 11,806 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED APU WILL NOT START WITH BLUE MAINTENANCE LIGHT.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK IAW FIM 49-60 / 801.  FOUND FAULT MESSAGE 49-41012, NO ROTATION SHUTDOWN, PERFORMED SUCCESSFUL GROUND START. APU OPS CHECKED NORMAL. NO HISTORY PAST 30 DAYS. GROUND VERIFICATION SUCCESSFUL.
